# SDR UIEA2017120702369

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,148 hours, 18,238 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1519M89P31
- Part serial: LMDD7724
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC C1 STATUS MSG.  REMOVED AND REPLACED LEFT ENGINE EEC IAW AMM 73-21-51, PERFORMED OPS CHECK IAW 71-00-00 OPS CHECK NORMAL AT THIS TIME. NO STATUS MESSAGE PRESENT. PERFORMED IDLE RUN IAW AMM 71-00-00. OPS CHECK NORMAL.
